MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE ECKARDT TWINLIGHT CHANDELIER. (27 GAUGE / 0.4MM)

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE ECKARDT TWINLIGHT CHANDELIER. (27 GAUGE / 0.4MM)
Catalog Number 3269.MBD27
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation could not reveal the root cause, due to severe contamination.Since it is containing silicon dirt, foreign particles, can cause foreign body reaction to patient, hence it is concluded as reportable.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (b)(4) details of this activity were discussed with cdrh office of compliance (b)(4) ) during a tele-conference on (b)(4) 2017.All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A report has been received of an event that occurred in (b)(6): there have been two particles which are probably from the silicon medical grade.It`s difficult to recognize at the photos but we could definitely see them.She tried to save them but they have been too thin so we lost them.

Brand Name
DISPOSABLE ECKARDT TWINLIGHT CHANDELIER. (27 GAUGE / 0.4MM)
Common Device Name
DISPOSABLE ECKARDT TWINLIGHT CHANDELIER. (27 GAUGE / 0.4MM)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7480345
Report Number1222074-2018-00092
Device Sequence Number11204712
Product Code MPA
UDI-Device Identifier08717872021942
UDI-Public08717872021942
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K062895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number3269.MBD27
Device Lot Number2000368813
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2018
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1